# SDR SWAA2024070997589

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E LOWER PANEL 551GB I/B AFT SUPPORT ROD UPPER SUPPORT FITTING HAS ELONGATED HOLE MKD DOT<[01] REMOVED AND REPLACED L/W REAR SPAR FIXED T/E LOWER PANEL 551GB SUPPORT ROD UPPER SUPPORT FITTING; REF SRM 51-40-02-0G-0;[02] VERIFIED REMOVED AND REPLACED L/W REAR SPAR FIXED T/E LOWER PANEL 551GB. AUDIT C/W REF MPM 52.02.02
